# SDR FDEA201404120725

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50126
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1420 BL 0 - LBL 10 FLOORBEAM TOP SURFACE HAS CHAFED MARKS.  COMPLIED STAE EA757-5365-08-E2604 REV.  CORROSION FOUND AT STATION 1420 FLOORBEAM UPPER CHORD, BETWEEN LBL 7.00 & LBL 10.00 WITH FAA FORM 8110-3.  REFER STAE DRC 0022.  REPAIR IS MINOR.
